# SDR ASAA2018060424896

- Difficulty date: May 30, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 16,124 hours, 5,392 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAN BLADE LUBE ON THE NR 2 ENGINE.  FOUND THE COATING MISSING ON ALL SHIMS. NO WEAR TO BASE MATERIAL. ACFT GROUNDED.
